# SDR QMLA2009120309046

- Difficulty date: December 3, 2009
- Submitted: December 8, 2009
- Operation: Air carrier
- Aircraft: N117J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7227
- Aircraft time: 10,885 hours, 37,852 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 1053040212
- Condition: Cracked
- Location: Tailboom
- Part time: 10,885 hours, 37,852 cycles
- Component: Tailboom, Bolkms
- Component part number: 11730107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT AIRWORTHINESS INSP, DISCOVERED CRACK IN VERTICAL FIN NOSE RIB AT TAIL ROTOR GEARBOX ATTACHMENT POINT. FURTHER INVESTIGATION REVEALED THAT TAIL ROTOR GEARBOX FITTING WAS ALSO CRACKED AT UPPER LT CORNER.  REPLACED FITTING AND NOSE RIB.
